RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1955, Volume 19, Issue 4  


On the existence of solutions in the nonlinear theory of shells
I. I. Vorovich
173
The zeta function of an ordinary differential equation on a finite interval
L. A. Dikii
187
On spectral functions of differential operators
A. V. Strauss
201
On absolute convergence of Fourier series. II
S. B. Stechkin
221
Some limit theorems for sums of independent random quantities with infinite mathematical expectations
E. B. Dynkin
247
On one-to-one continuous images of Hilbert space
R. Yu. Matskina
267
On a property of nilpotent matrix groups
D. A. Suprunenko
273
Inverse problems of the additive theory of numbers
G. A. Freiman
275
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019